I had restylane and Teosyal fillers injected into tear troughs and upper cheeks 4 months ago. I had uneven swelling afterwards but all went down and was left only very slightly asymmetrical. Now I have a little bit of a cold right now and woke up this morning with swelling under one eye- just like it did straight after treatment. It feels like it is thefiller that is swollen again. Does this happen and will it go down?
Swelling 4 Months Post Injections, When Will This Eventually Go Away?
Doctor Answers (2)
Swelling in associating with a cold should resolve.
This type of transient swelling can be seen following a hyaluronic acid under eye treatment. If it does not resolve in a couple of days or seems to be getting worse, I would contact your injecting physician for an assessment.
Web reference: http://www.lidlift.com
Swelling under eyes after restylane
It is possible that the increase congestion from your cold caused the restylane to hold more water and thus the whole area to appear more swollen. Also the resytlane may compress the lymphatic drainage of the area so that when the eye area became swollen and congested from your cold, it did not drain as well as it would without Restylane. I think it should all return to baseline fairly soon.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.